Publicação: New properties of the switching points for the generalized Hukuhara differentiability and some results on calculus ?
Nenhuma Miniatura disponível
Data
2021-02-01
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Elsevier B.V.
Tipo
Artigo
Direito de acesso
Resumo
This article provides a new characterization of the switching points for generalized Hukuhara differentiability and shows that the set of all switching points is at most countable. Using these results, new properties in differential calculus, which generalize previous results, are presented. Then, generalizations of Ostrowski type inequalities for interval-valued functions using weaker assumption than previous results are obtained, and new numerical integration methods for interval-valued functions are established. (C) 2020 Elsevier B.V. All rights reserved.
Descrição
Idioma
Inglês
Como citar
Fuzzy Sets And Systems. Amsterdam: Elsevier, v. 404, p. 62-74, 2021.